Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 4, NWS Miami, FL

January 13, 2018

NWS Miami, FL issued this small craft advisory at Jan 13, 2018, 3:20 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 13, 2018, 3:20 AM EST (08:20 UTC)
Expired
Jan 16, 2018, 7:00 PM EST
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted.

546 
WHUS72 KMFL 130820
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
320 AM EST Sat Jan 13 2018

GMZ676-140000-
/O.NEW.KMFL.SC.Y.0004.180113T0820Z-180114T1200Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
320 AM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect until 7 AM EST Sunday.

* Winds and Seas...North winds 15 to 20 kt today increasing to
  around 20 knots tonight with gusts up to 25 kt. Seas 5 to 7 feet
  today building to 7 to 9 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
9 follow-up statements
076 
WHUS72 KMFL 131525
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1025 AM EST Sat Jan 13 2018

GMZ656-657-141545-
/O.EXB.KMFL.SC.Y.0004.000000T0000Z-180115T0600Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
1025 AM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect until 1 AM EST Monday.

* Winds and Seas...North winds around 20 kt with gusts up to 25 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ630-650-651-670-671-141545-
/O.EXB.KMFL.SC.Y.0004.180114T1200Z-180116T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1025 AM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
TUESDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 7 AM Sunday to 7 AM EST
Tuesday.

* Winds and Seas...Northeast winds 20 to 25 kt with gusts up to 
  35 kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ610-141545-
/O.EXB.KMFL.SC.Y.0004.180114T1200Z-180116T1200Z/
Lake Okeechobee-
1025 AM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
TUESDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 7 AM Sunday to 7 AM EST
Tuesday.

* Winds and Seas...North winds around 20 kt with gusts up to 30 
  kt. Lake waters choppy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ676-141545-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-180115T0600Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1025 AM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...North winds around 20 kt with gusts up to 25 
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
760 
WHUS72 KMFL 131958
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
258 PM EST Sat Jan 13 2018


GMZ656-657-140600-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-180114T0600Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
258 PM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* Winds and Seas...North winds 15 to 20 kt with gusts up to 25 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ676-140900-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180115T0600Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
258 PM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...North winds 15 to 20 kt with gusts up to 25 
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ630-650-651-670-671-140900-
/O.CON.KMFL.SC.Y.0004.180114T1200Z-180116T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
258 PM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST TUESDAY...

* Winds and Seas...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ610-140900-
/O.CON.KMFL.SC.Y.0004.180114T1200Z-180116T1200Z/
Lake Okeechobee-
258 PM EST Sat Jan 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST TUESDAY...

* Winds and Seas...North winds 10 to 20 kt with gusts up to 25 
  kt. Seas Around 0 foot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
169 
WHUS72 KMFL 140825
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
325 AM EST Sun Jan 14 2018

GMZ676-150000-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-180116T0000Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
325 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* Winds and Seas...Northeast winds around 20 kt with gusts up to
  25 kt. Seas 7 to 9 feet today decreasing to less than 6 feet by
  Martin Luther King JR Day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ630-650-651-670-671-150000-
/O.EXT.KMFL.SC.Y.0004.180114T0825Z-180116T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
325 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* Winds and Seas...North wind around 20 knots with gusts up to 30
  knots today into tonight, before increasing to 20 to 25 knots
  with gusts up to Gale Force on Martin Luther King JR Day. Seas 7
  to 9 feet today increasing to 9 to 11 feet on Martin Luther 
  King JR Day

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ610-150000-
/O.EXT.KMFL.SC.Y.0004.180114T0825Z-180116T1200Z/
Lake Okeechobee-
325 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* Winds and Seas...North winds increasing to 20 knots by this
  afternoon with gusts up to 30 kt. North to northeast winds
  tonight becoming northeast on Martin Luther King JR Day with
  speeds increasing to 20 to 25 knots gusty up to 30 knots by 
  Martin Luther King JR Day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
803 
WHUS72 KMFL 141434
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
934 AM EST Sun Jan 14 2018

GMZ656-657-150015-
/O.NEW.KMFL.SC.Y.0005.180114T1434Z-180116T0000Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
934 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect until 7 PM EST Monday.

* Winds and Seas...North winds around 20 kt with gusts up to 25
  kt. Seas 5 to 7 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

GMZ676-150015-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T0000Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
934 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* Winds and Seas...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

AMZ630-650-651-670-671-150015-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
934 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  35 kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

AMZ610-150015-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Lake Okeechobee-
934 AM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...North winds around 20 kt with gusts up to 30 
  kt. Lake waters choppy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
794 
WHUS72 KMFL 141948
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
248 PM EST Sun Jan 14 2018


GMZ656-657-142100-
/O.CAN.KMFL.SC.Y.0005.000000T0000Z-180116T0000Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
248 PM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory. However, winds 15 to 20 knots and seas of 4 to 6
feet can be expected. Therefore, small craft should exercise
caution.

$$

GMZ676-150300-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-180115T0300Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
248 PM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* Winds and Seas...North around winds 15 kt with gusts up to 20
  kt. Seas 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-650-651-670-671-151115-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
248 PM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  30 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ610-151115-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Lake Okeechobee-
248 PM EST Sun Jan 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...North winds 10 to 20 kt with gusts up to 25 kt.
  Seas Around 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
448 
WHUS72 KMFL 150831
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
331 AM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY EXTENDED THROUGH TUESDAY ATLANTIC WATERS...

AMZ650-651-670-671-160000-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-180117T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
331 AM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* Winds and Seas...Northeast winds 20 to 25 kt with gusts up to
  near Gale Force through tonight before decreasing on Tuesday.
  Seas 8 to 11 feet through tonight before decreasing to 5 to 7 
  feet by Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-160000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Biscayne Bay-
331 AM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...Northeast winds 20 to 25 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ610-160000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Lake Okeechobee-
331 AM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...Northeast winds around 20 kts with gusts up to
  30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
171 
WHUS72 KMFL 160049
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
749 PM EST Mon Jan 15 2018

AMZ630-161200-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Biscayne Bay-
749 PM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...North-northeast winds 15 to 20 kt with gusts 
  up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7 foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

AMZ610-161200-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Lake Okeechobee-
749 PM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* Winds and Seas...North-northeast winds 15 to 20 kt with gusts 
  up to 25 kt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-651-670-671-170000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180117T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
749 PM EST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* Winds and Seas...North-northeast winds 20 to 25 kt with gusts 
  up to 30 kt. Seas 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
736 
WHUS72 KMFL 160726
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
226 AM EST Tue Jan 16 2018


AMZ610-160830-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Lake Okeechobee-
226 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

Wind speeds have dropped below Small Craft Advisory criteria.

$$

AMZ630-161200-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180116T1200Z/
Biscayne Bay-
226 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* Winds and Seas...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7 foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-651-670-671-161530-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180117T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
226 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  30 kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
556 
WHUS72 KMFL 161510
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1010 AM EST Tue Jan 16 2018

AMZ650-651-670-671-170000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-180117T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1010 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* Winds and Seas...Northeast winds 15 to 20 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 3:18 AM EST, 2 minutes earlier.

Area forecast discussion, Jan 13, 3:18 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
318 AM EST Sat Jan 13 2018

...MODERATE RISK OF RIP CURRENTS WEST COAST BEACHES THIS WEEKEND...
...SMALL CRAFT ADVISORY OFFSHORE GULF WATERS TODAY AND TONIGHT...
...DRY AND COOLER CONDITIONS THIS WEEKEND...

.DISCUSSION...
A cold front located over Lake Okeechobee early this morning will
continue to move southward through South Florida and be located
over the Florida Key by Sunrise. The cold front will continue to
move southward away from South Florida today, as high pressure
over Northern Central United States moves southward and into the
Southeastern United States by Sunday. This will allow for northern
wind flow along with cooler and dry weather to set up over South
Florida this weekend.

High temperatures will be in the lower to mid 70s today, except
mid to upper 60s west of Lake Okeechobee. On Sunday, high
temperatures will only be in the 60s across South Florida. The low
temperatures tonight will range from the upper 30s west of Lake
Okeechobee to around 50 along the east coast metro areas.
The northerly winds will make the wind chill readings be in the
40s over most of South Florida late tonight into early Sunday
morning, except mid to upper 30s west of Lake Okeechobee and over
Collier County. Therefore, a Wind Chill Advisory will not be
needed at this time for the area west of Lake Okeechobee and
Collier County.

The high will move east into the Atlantic waters early next week
allowing for the winds to swing to a easterly direction and become
breezy to windy. This will allow for a little warm up over South
Florida along with a few showers along the east coast and the
Atlantic waters.

.EXTENDED FORECAST...
Low pressure will move from Central Canada southeast through the
Great Lakes region middle of next week. This will allow for
another strong cold front to move southward and through South
Florida Wednesday night bringing another round of cooler and dry
weather to the area for late this week. Lows for Wednesday night will
be a little bit cooler compare to tonight with mid 30s west of
Lake Okeechobee to the mid to upper 40s over the east coast metro
areas. The northerly winds could make the wind chill readings
early Thursday morning be in the upper 20s west of Lake Okeechobee
to around 40 over the east coast metro areas. Temperatures will
then slowly warm up next weekend, as high pressure behind the
second strong cold front moves east from the southeastern United
States late this week into the Atlantic waters next week.

&&

.MARINE...
The winds will northerly today into early next week, as the wind
speeds will be increasing from 10 to 15 knots today to around 20
to 25 knots early next week. The only exception is that the
northerly winds over the Gulf waters of South Florida will be
15 to 20 knots near-shore to around 20 knots offshore today.

The Atlantic seas will be less than 6 feet today before building
to around 7 feet on Sunday. The Atlantic seas will continue build
Sunday night and by MOnday be 10 to 12 feet. The seas in the Gulf
waters will be 5 to 7 feet offshore and 4 to 6 feet near-shore.
The Gulf seas will then continue to build to 7 to 9 feet offshore
and 5 to 7 feet near-shore tonight, before slowly decreasing to 6
feet Sunday night offshore and less than 4 feet near-shore.
Therefore, an SCA has been issued for the offshore Gulf waters for
through Tonight, and a SCEC for the near-shore waters today which
could be upgraded to a SCA for tonight.

&&

.BEACH FORECAST...
The northerly winds today will lead to a Moderate Risk of Rip
Currents for the west coast beaches today through Sunday. The
threat of rip currents along the west coast beaches will then
decrease early next week, while the east coast beaches will see an
increase threat of rip currents.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  72  50  66  55 /   0   0  10  10
Fort Lauderdale  73  51  67  56 /   0   0  10  10
Miami            74  52  68  57 /   0   0  10  10
Naples           70  44  65  49 /  10   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory until 7 AM EST Sunday for GMZ676.

&&

DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
Hazardous weather outlook, Jan 12, 6:35 PM EST, 8 hours 45 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
635 PM EST Fri Jan 12 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
131145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
635 PM EST Fri Jan 12 2018

...MODERATE RISK OF RIP CURRENTS GULF AND PALM BEACH COUNTY BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip Currents: There is a moderate risk of rip currents for the Palm
Beach and Collier County beaches.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Wind chill values are likely to fall into the 40s across South
Florida, with 30s over the northwestern areas, both Saturday and
Sunday nights. Wind chill values in the 40s are possible over
northwestern areas Monday and Tuesday nights, with even lower values
across South Florida expected Wednesday night.

Gusty northerly winds will likely lead to hazardous boating
conditions this holiday weekend, with unsafe conditions possibly
continuing into Tuesday.

The risk for rip currents on Gulf Beaches may continue this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

KONARIK

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.